# SDR IXXA2021100018075

- Difficulty date: September 20, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28459
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Part number: 114T2512U13
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT APPROXIMATELY LES 563.0 HAS CRACKED NOSE RIB. REMOVED AND REPLACED NOSE RIB ON LEFT WING LEADING EDGE AT WS STA 565.9 IAW B767 51-40-02.
